# SDR CALA2014062791351

- Difficulty date: June 25, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 86,049 hours, 24,776 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1028 - 1032 LBL 63 CORROSION ON L ANGLE.  REMOVED DAMAGE.  HFEC.  FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5300-01416.
